# SDR 04FDEA03318

- Difficulty date: December 2, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT FORWARD OF DOOR AT LONGERON R49 HARDWARE ON LONGERON SPLICE FOUND CORRODED.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOL II.
